# SDR SWAA2021062876850

- Difficulty date: May 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD SKATE ANGLE BS 1006 TO BS1016 IS CHAFED. ; / [01] DAMAGE FOUND ON L/H FWD SKATE ANGLE BS 1006 TO BS 1016 P/N 147A3200-11 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR-9C; [02] REMOVED L/H FWD SKATE ANGLE BS 1006 TO BS 1016 P/N 147A3200-11 IAW SRM 51-40-02-0G-0; [03] VERIFIED DAMAGE FOUND ON L/H FWD SKATE ANGLE BS 1006 TO BS 1016 P/N 147A3200-11 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR-9C; [04] LOCATED AND DRILLED LH FWD SKATE ANGLE AT BS 1006 TO BS 1016 P/N 147A3200-11 LOT#1457208-5 IAW SRM 51-40-05-0G-0 AND DWG# 147A0030 OK TO INSTALL; [05] INSTALLED FWD L/H SKATE ANGLE FROM BS 1006-BS1016 IAW SRM 51-450-02; IAW DWG#147A0030 AND IAW DWG#147A0070; [06] VERIFIED INSTALLATION FWD L/H SKATE ANGLE FROM BS 1006-BS1016 IAW SRM 51-450-02; IAW DWG#147A0030 AND IAW DWG#147A0070; [07] OK TO INSTALL L/H SKATE ANGLES; [08] VERIFIED ALL RII STEPS COMPLETED AND INSPECTED; [09] VERIFIED ALL TASK STEPS COMPLETED AND INSPECTED
